1 Browse Title Index

Browse Title Index


 
Issue Title
 
Vol 42, No 4 (2011) An univalent condition for a family of integral operator Abstract   PDF
Jin-Lin Liu
 
Vol 40, No 1 (2009) Analytical treatment for nonlinear oscillation equations and vibratory system of waves Abstract   PDF
M. Najafi, M. Moghimi, H. Massah
 
Vol 34, No 3 (2003) Annihilator-semigroup rings Abstract
D. D. Anderson, Victor Camillo
 
Vol 37, No 3 (2006) Another proof of monotonicity for extended mean values Abstract   PDF
Su-Ling Zhang, Chao-Ping Chen, Feng Qi
 
Vol 35, No 1 (2004) Anti-integral extensions $ {R[{\alpha}]/R$ Abstract   PDF
Kiyoshi Baba, Ken-Ichi Yoshida
 
Vol 39, No 4 (2008) Antinormal composition operators on $ \mbf{\ell^2}$ Abstract   PDF
Gyan Prakash Tripathi, Nand Lal
 
Vol 38, No 2 (2007) Applications of fractional calculus to $ k $-uniformly starlike and $ k $-uniformly convex functions of order $ \alpha $ Abstract   PDF
Ajab Akbarally, Maslina Darus
 
Vol 37, No 2 (2006) Applications of Ostrowski's version of the Gr"{u}ss inequality for trapezoid type rules Abstract   PDF
N. S. Barnett, S.S. Dragomir
 
Vol 35, No 3 (2004) Approximate fixed points on almost convex sets Abstract   PDF
J. E. C. Lope, R. M. Rey, M. Roque, P. W. Sy
 
Vol 42, No 1 (2011) Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces Abstract   PDF
Isa Yildirim, Murat Özdemir
 
Vol 45, No 1 (2014) Approximation methods in the theory of hybrid differential equations with linear perturbations of second type Abstract   PDF
Bapurao Chandrabahan Dhage
 
Vol 42, No 2 (2011) Approximation numbers of matrix transformations and inclusion maps Abstract   PDF
M. Gupta, L. R. Acharya
 
97 - 108 of 756 Items << < 4 5 6 7 8 9 10 11 12 13 > >> 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax